Applications of generalized Kummer's summation theorem for the series ${}_{2}F_{1}$
Bull. Korean Math. Soc. 2009 Vol. 46, No. 6, 1201-1211
Published online November 1, 2009
Yong Sup Kim and Arjun K. Rathie
Wonkwang University and Vedant College of Engineering and Technology
Abstract : The aim of this research paper is to establish generalizations of classical Dixon's theorem for the series ${}_{3}F_{2}$, a result due to Bailey involving product of generalized hypergeometric series and certain very interesting summations due to Ramanujan. The results are derived with the help of generalized Kummer's summation theorem for the series ${}_{2}F_{1}$ obtained earlier by Lavoie, Grondin, and Rathie.
Keywords : generalized Kummer's theorem, generalized Dixon's theorem, generalized Whipple's theorem
MSC numbers : 33C05, 33C20
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd